# SDR SWAA2022081828562

- Difficulty date: July 13, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N202WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33999
- Aircraft time: 58,974 hours, 35,001 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Web
- Condition: Cracked
- Location: Fwd Entry Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PASSENGER CABIN FWD ENTRY DOOR FWD WEB AT BS 294+1 L/H STRINGER 16.(MARKED) / [01] CLEANED PASSENGER CABIN FWD ENTRY DOOR FWD WEB AT BS 294+1 L/H STRINGER 16.;[02] VERIFIED WORK PERFORMED;[03] NDT HFEC SURFACE INSPECTED AREA PER 737 NDTM PART 6 51-00-00 PROC 23; LARGE CRACK NOTED; ENDS MARKED. EQUIP ID. NORTEC 500D IS000681 DUE 02/23;[04] UPON FURTHER INVESTIGATION OF FWD ENTRY DOOR FWD (WEB) INTERCOSTAL FITTING. INTERCOSTAL IS OUT OF LIMITS -NO CRACKS ARE PERMITED. PART TO BE REPAIR BY REPLACEMENT I.A.W SRM 51-10-02-0G-0 PARA 9.;[05] PARTIAL UPDATED STEPS 1-2.;[06] REMOVED CRACKED FWD ENTRY DOOR FWD(WEB) INTERCOSTALL FITTING -STA 295; STR 16L. PER SRM 51-40-02.;[07] VERIFIED CORRECTIVE ACTION #4; 6;[08] LOCATED AND DRILLED INTERCOSTAL FITTING ;PASSENGER FWD CABIN ENTRY DOOR FWD WED STA 295;STR 16L; PER SRM 51-40-05 ;OK TO INSTALL;[09] VERIFIED CORRECTIVE ACTION STATEMENT 8; MEASUREMENT TABLE AND OK TO INSTALL THE FITTING.;[10] CERTIFY;[11] INSTALLED NEW FWD ENTRY DOOR FWD(WEB) INTERCOSTALL FITTING -STA 295; STR 16L;STRAP PN 141A8182-3 AND T-BRACKET PN 141A8184-8 ; PER SRM 51-40-02; AND BOEING DWG 141A8180;COMPLETED STEP 1 AND STEP 2;[12] COMPLETED ALL AMT TASK;[13] VERIFIED CORRECTIVE ACTION 11.;[14] VERIFIED WORKSCOPE IS COMPLETE.
